# SDR CA961002012

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Faulty
- Location: R/H Prop
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH THE R/H RPM DROPPED TO 1500 WHEN THE POWER WAS REDUCED, THE AIRCRAFT LANDED WITHOUT INCIDENT BUT THE PROPELLER FEATHERED ON SHUTDOWN. THE PROPELLER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
